MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX BR ANCHOR W/ORTHOCORD AND NEEDLES; SOFT-TISSUE ANCHOR, BIOABSORBABLEMAI

DEPUY MITEK LLC US 5.5 HEALIX BR ANCHOR W/ORTHOCORD AND NEEDLES; SOFT-TISSUE ANCHOR, BIOABSORBABLEMAI
Catalog Number 222232
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and evaluated.Visual observation confirms the distal tip of the anchor is broken, but is held in place by suture.When observed under magnification, no structural anomalies were observed that could have contributed to this failure.A batch review was conducted to determine if there were any internal processing issues, which would have contributed to the nature of the product complaint.Our results indicate that this batch was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the mitek complaints system revealed no other complaints of any type for this lot of devices were released to distribution.We cannot discern a root cause for this failure.Based on the overall complaint rate for this failure, at this point in time, no further action is warranted.However, mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate that the anchor was broken during drawing it in.The procedure was completed with same like product.

Brand Name
5.5 HEALIX BR ANCHOR W/ORTHOCORD AND NEEDLES
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLEMAI
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7716131
Report Number1221934-2018-52235
Device Sequence Number16476189
Product Code MAI
UDI-Device Identifier10886705007783
UDI-Public10886705007783
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Catalogue Number222232
Device Lot Number3742838
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2014
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2014
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1